MathSciNet Relay Station
MathSciNet bibliographic data
MR205958 (34 #5783) 10.48
Atkin, A. O. L. Proof of a conjecture of Ramanujan. Glasgow Math. J. 8 1967 14–32.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement